# SDR AALA20120709012

- Difficulty date: July 9, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 74,058 hours, 39,811 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Clamp
- Condition: Loose
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LAS - CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  EMERGENCY DECLARED FLIGHT RETURNED LAS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND AUXILIARY POWER UNIT EXHAUST SHROUD LEAKING AT BOTH UPPER AND LOWER CLAMP ASSEMBLIES.  TIGHTENED CLAMPS.  SYSTEM GROUND CHECK NORMAL OPERATION.
